Dec 5, 2012
Hi doc, can atripla cause lactic acidiosis, liver or kidney problems during a 28 days PEP treatment? Or those may develop after years of using the drug?
Response from Dr. Henry
It would be extremely unusual for Atripla used for PEP (28 days) to cause serious lactic acidosis, liver or kidney problems or have lasting negative health effects assuming health (including kidney function) was OK at baseline before starting the Atripla. KH
low CD4 count
SIDE EFFECTS ALUVIA
- What Color Are Herpes Lesions?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- What Are The Short-term Effects Of Syphilis?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Ways To Get Syphilis Without Having Sex
- Is Uti Medication The Same As Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.